# SDR SWAA012745

- Difficulty date: October 2, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 10,124 hours, 6,240 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A2232
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, (SI 11152-53) FOUND AFT SIDE BS 1016 BULKHEAD HAS MULTIPLE DAMAGE, DENTS AND OIL CANNING BETWEEN LT & RT STRINGERS 1 & 4, ABOVE FIRST STRAP & BELOW 2ND STRAP.  MX FERRY TO PAE FOR BAC EVALUATION.  OCT 21, 2001 REPAIRED BULKHEAD PER BOEING DOCUMENT 6-1171-RE-1013.
